# SDR SWAA107969

- Difficulty date: December 18, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 50,392 hours, 41,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC1506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE BULKHEAD LOWER CHORD CRACKED AT BS 727, RBL 8, WL 150.  REPAIRED CHORD PER ER AND SWA EA.
